# SDR CALA2023013000259

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51319
- Condition: Corroded
- Location: Bs 377 Lbl45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK CORRODED STA 377 LBL45. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 PAR 7. WORK PERFORMED ON AMES ILN N/R 154949-0100-2802.
